# SDR SWAA2023012682270

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA STRAP AT RBL 18 BS 1016+11. CORROSION ON CABIN AFT WET AREA STRAP AT RBL 18 BS 1016+11 IS OUT OF LIMITS; NO FOUND LIMITS ON SRM; PART WILL BE REPAIR BY REMPLACEMENT PER SRM 51-10-02-0G-0 PARA 9.   REMOVED PASSENGER CABIN AFT WET AREA STRAP AT RBL 18 BS 1016+11 IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED NEW STRAP IAW SRM 51-40-15-0G-0 AND DWG 147A5600.   NSTALLED STRAP AT MAIN CABIN AFT WET AREA RBL 18 BS 1016+11 PER SRM 51-40-02-0G-0 ANDDWG 147A5600.
